# SDR DALA2020111203707

- Difficulty date: November 8, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Aircraft: N382DN
- Make and model: Airbus A321-211
- Aircraft serial: 8854
- Aircraft time: 3,868 hours, 1,692 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORT AFT CABIN EMERGENCY LIGHTS & SIGNS WON`T TEST.  CORRECTIVE ACTION: T/S PER TSM R & R BATTERY PACK 13WC.  PERFORMED MASTER RESET OF ALL A/C POWER SYSTEMS NOW OPERATIONS NORMAL.  OK FOR CONTINUED SERVICE, REF A320 FAM AMM 33-51 & TSM 33-51.
